# SDR ASAA2023021842021

- Difficulty date: February 18, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N946AK
- Make and model: Boeing 737-9
- Aircraft serial: 44085
- Aircraft time: 1,168 hours, 337 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUST MODE ANNUNCIATOR STAYS IN CRZ AFTER LEVEL OFF. PER OUR OPTIONS IT SHOULD STAY IN CLB. SUGGEST CHECKING SOFTWARE LOAD. GROUNDED - YES. VERIFIED SOFTWARE LDDB P/N IS 557362-005 VIA MAINTENANCE LAPTOP ONS. FOUND NO RELATED FAULTS ON CDU. REF B737-9 IFIM 22-31-00-810-803, ALL BITE TESTS PASS. NO FAULTS OBSERVED.
